# SDR LR7A2024111903602

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,694 hours, 10,064 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Cracked
- Location: Zone 600 Flap
- Component: Flap, Lkheed
- Component part number: 37051630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK UNDER JOB CARD HC 5712, FOUND RH OUTBOARD FLAP UPPER LEADING EDGE SKIN CRACKED AT OWFS303R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-11.    NR# 1001188008.  / PSE# 57-50-16, AD 2012-06-09
